# SDR SWIA200514568

- Difficulty date: January 29, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,650 hours, 6,779 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE FS 280.00 RBL 9.0 INBOARD CLIP CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CLIP IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, AND 51-23-00.
